# SDR SWAA2016021949223

- Difficulty date: February 16, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 34,761 hours, 20,363 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STATION 138.70+4" PARALLEL WITH AFT SPAR EDGE.  REPAIRED SKIN IAW SRM.
